# SDR HEEA966631

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 222375077111
- Condition: Defective
- Location: Eng Oil
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE GAUGE FLUCTUATING.
